Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Some new sharp limit Hardy-type inequalities via convexity
Karlstads Universitet.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0002-8595-4326
2014 (English)In: Journal of inequalities and applications (Print), ISSN 1025-5834, E-ISSN 1029-242X, Vol. 2014, article id 6Article in journal (Refereed) Published
Abstract [en]

Some new limit cases of Hardy-type inequalities are proved, discussed and compared. In particular, some new refinements of Bennett's inequalities are proved. Each of these refined inequalities contain two constants, and both constants are in fact sharp. The technique in the proofs is new and based on some convexity arguments of independent interest.

Place, publisher, year, edition, pages
2014. Vol. 2014, article id 6
Keywords [en]
Mathematics
Keywords [sv]
integral inequalities, Hardy-type inequalities, limit cases, sharp constants, convexity, Matematik
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-7642DOI: 10.1186/1029-242X-2014-6ISI: 000330699400006Scopus ID: 2-s2.0-84899867590Local ID: 60b65413-90f1-4653-bcd7-7335cc251d8bOAI: oai:DiVA.org:ltu-7642DiVA, id: diva2:980532
Note
Validerad; 2014; 20140307 (johsod)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-07-10Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Persson, Lars-ErikSamko, Natasha

Search in DiVA

By author/editor
Persson, Lars-ErikSamko, Natasha
By organisation
Mathematical Science
In the same journal
Journal of inequalities and applications (Print)
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 0 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf